# SDR DALA2025061704556

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,541 hours, 38,967 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 685 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:609. CORRECTIVE ACTION: R/R SWITCH NO FIX. REMOVED DEBRIS, CLEANED AND ADJUSTED SENSOR PER AMM 25-66. (1024149)
